PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1995 | 71 | 1 | 65-77
Tytuł artykułu

Relations between polynomial roots

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
71
Numer
1
Strony
65-77
Opis fizyczny
Daty
wydano
1995
otrzymano
1994-03-28
poprawiono
1994-09-14
Twórcy
  • Department of Algebra and Discrete Mathematics, Technical University of Vienna, Wiedner Hauptstrasse 8-10, A-1040 Vienna, Austria
  • Institute of Mathematics, Warsaw University, Banacha 2, 02-097 Warszawa, Poland
Bibliografia
  • [1] J. H. Conway and A. J. Jones, Trigonometric diophantine equations (On vanishing sums of roots of unity), Acta Arith. 30 (1976), 229-240.
  • [2] E. Dobrowolski, On a question of Lehmer and the number of irreducible factors of a polynomial, Acta Arith. 34 (1979), 391-401.
  • [3] M. Drmota and M. Skałba, On multiplicative and linear independence of polynomial roots, in: Contributions to General Algebra 7, D. Dorninger, G. Eigenthaler, H. K. Kaiser and W. B. Müller (eds.), Hölder-Pichler-Tempsky, Wien, and Teubner, Stuttgart, 1991, 127-135.
  • [4] T. Hawkins, The origins of the theory of group characters, Arch. Hist. Exact Sci. 7 (1971), 142-170.
  • [5] H. B. Mann, On linear relations between roots of unity, Mathematika 12 (1965), 107-117.
  • [6] W. Narkiewicz, Elementary and Analytic Theory of Algebraic Numbers, Springer, Berlin, 1990.
  • [7] A. Schinzel, On the reducibility of polynomials and in particular of trinomials, Acta Arith. 11 (1965), 1-34.
  • [8] C. J. Smyth, Additive and multiplicative relations connecting conjugate algebraic numbers, J. Number Theory 23 (1986), 243-254.
  • [9] C. J. Smyth, Conjugate algebraic numbers on conics, Acta Arith. 40 (1982), 333-346
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav71i1p65bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.